| Catalog Number |
5100015270 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 4 events were reported for this quarter.Product return status: 4 devices were received.Evaluation findings (results/components): 3 devices: fracture problem / bearings.1 device: fracture problem / part/component/sub-assembly term not applicable.Product disposition: 4 devices: scrapped by stryker.Additional information: 4 devices were not labeled for single-use.4 devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 4 events for the failure: fracture.2 events had problem identified before clinical use/exposure; there was no patient involvement.2 events had problem identified during non-clinical procedure; there was no patient involvement.